# SDR SWAA001201

- Difficulty date: July 3, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 21,341 hours, 19,503 cycles
- Engine: Ge CFM56*
- Engine time: 21,342 hours, 19,504 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 857864
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB, ENG OIL ODOR IN CABIN DETECTED.  REMOVED AND REPLACED NR 2 ENG PER MM.  SUSPECTED NR 3 BEARING OIL AIR SEAL FAILURE.
